# SDR AALA2018121219017

- Difficulty date: December 7, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N9023N
- Make and model: Airbus A319-115
- Aircraft serial: 6349
- Aircraft time: 11,644 hours, 5,218 cycles
- Engine: Cfmint CFM565B7P
- System (JASC): 7300 · Engine Fuel and Control
- Part: Switch
- Condition: Faulty
- Location: Fuel Filter
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLOG MESSAGE ON THE NR 1 ENGINE FUEL FILTER.  REPLACED THE FUEL FILTER DIFFERENTIAL SWITCH.
